# SDR SIMA20120503008

- Difficulty date: May 3, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 19,236 hours, 15,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE RIGHT FLOOR SILL CORRODED BETWEEN FRAMES 39 AND 44.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CORROSION REF SRM 51-10-03 NOMINAL .050 INCH REMAINING MATERIAL .032" OUT OF LIMITS OF SRM 53-23-10 FIGURE 101.  REMOVED CORRODED SILL REF SRM 51-40-02, TRANSFERRED HOLES TO NEW SILL REF SRM 51-20-03 AND INSTALLED NEW SILL USING REF SRM 51-40-02.  REMOVED FLOOR SILL FROM FR 36-41 REF SRM 51-410-02 LOCATED AND DRILLED NEW SILL USING REF SRM 51-20-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
